# SDR SIMA20120408005

- Difficulty date: April 8, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,648 hours, 16,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE NR 1, 4, 5 AND 6 FLOOR PROXIMITY LIGHT STRIP WIRING DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REPAIRED THE NR 1 BROKEN WIRE, IAW EMB  145 SWPM 20-21-00 AND  SWPM 20-50-00.  REMOVED AND REPLACED THE NR 4, 5 AND 6 PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
